# SDR AWXA200700652

- Difficulty date: May 21, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 65,508 hours, 24,513 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PHX - SMOKE - 7763452 - WHILE TROUBLE SHOOTING FORWARD LAV AND THRESHOLD LIGHTING ISSUES, MX DISCOVERED ARCED WIRING AT ROW 4 OVERHEAD AREA NEXT TO THE NR 2 VIDEO MONITOR.  MX COMPLIED WITH ER 19-2335-07142-KK1 FOR ARCED WIRING.  SYSTEM OPERATIONAL CHECKS WERE GOOD PER AMM 33-25-00, 33-26-00, 33-24-00, 38-32-00, 38-13-51-4, 33-51-00-5 AND T/C A1B23604.  THE A/C WAS RETURNED TO SERVICE.
